# SDR ASAA0945989

- Difficulty date: June 5, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 654630190
- Part serial: 2695
- Condition: Dented
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT I/B FORE FLAP DENTED SEVERAL LOCATIONS.  PREPPED DAMAGED AREA.  FABRICATED, TREATED AND BONDED (3) DOUBLER REPAIRS IAW B737 400 SRM 51 70 10 REPAIR 2.
